L(p,q) labeling of d-dimensional grids

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00293512
Contributor : André Raspaud <>
Submitted on : Friday, July 4, 2008 - 5:52:37 PM
Last modification on : Thursday, January 11, 2018 - 6:20:16 AM

Identifiers

  • HAL Id : hal-00293512, version 1

Citation

Guillaume Fertin, André Raspaud. L(p,q) labeling of d-dimensional grids. Discrete Mathematics, Elsevier, 2007, 307 (16), pp.2132-2140. ⟨hal-00293512⟩

Share

Metrics

Record views

108